# SDR EIA2004075

- Difficulty date: August 14, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 111,856 hours, 24,125 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER EO 53-747-1587-00 REV H FOUND 3 FASTENER HOLES CRACKED AT BS 340 LBL 10, 16 AND 48.  FABRICATED AND INSTALLED REPAIR PER SB 747-53A2431.
